# SDR DALA2024050905074

- Difficulty date: April 30, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331413) AFT CARGO BAY INTERCOSTAL WEB STA 787 TO 787+7 RBL 22 CORROSION DAMAGE. REMOVED AND REPLACED INTERCOSTAL WEB WITH NEW REPLACEMENT PART AT STA 787 TO STA 787+7 RBL 22 IAW B737 SRM 51-40-02-0G DWG# 146A8120.
